# SDR 2008UALA06261

- Difficulty date: October 24, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 35,042 hours, 13,278 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SILL REMOVED FOR CORROSION.  MAJOR REPAIR ACCOMPLISHED.  BEGAN PICKING UP HOLES ON NEW SILL PLATE DOOR 2R.  FINISHED INSTALLATION OF SILL PLATE FASTENER.
